Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Irregular periods. HCG injection taken, egg ruptured, advised duphaston tablets. Treatment?

I have irregular menstrual cycle.So ia m taking treatement in fertility centre.My egg ruptured after hcg injection on my 21st day. Doctor advised me to take duphaston tablet.But that tablet is not fit to me .I had stomach pain.So i stopeed the tablet. I crossed my last period date. doctor told me to visit her this month 29th. ie after 17 days of my egg rupture?Will irregularity comes after egg ruptures?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi, thanks for writing..
Duphaston has 2 role to play. One is it gives luteal phase support in case of pregnancy. if not pregnant , it helps to get periods on time.. Since your periods are irregular, that might be the cause of delayed periods. You can get a urine pregnancy test with early morning urine sample.. hope I have answered your query.. good day.
Answered: Mon, 6 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor